MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) UltiPace¿ Lead, 46cm MRI; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes

Abbott Medical (CRM-Sylmar) UltiPace¿ Lead, 46cm MRI; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Model Number LPA1231/46
Medical Device Problem Codes Capturing Problem (2891); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.It was noted that the right atrial (ra) lead had dislodged, resulting in occasional right ventricular capture during atrial pacing, as observed on the merlin transmission.The lead dislodgement was confirmed by chest x-ray and fluoroscopy during the lead revision procedure.The lead was explanted and replaced.The patient was discharged.

Brand Name
UltiPace¿ Lead, 46cm MRI
Common Device Name
Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50783952
Report Number2017865-2026-19622
Device Sequence Number10571698
Product Code NVN
UDI-Device Identifier05415067046345
UDI-Public(01)05415067046345(10)P000242960(17)280930
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLPA1231/46
Device Catalogue NumberLPA1231/46
Device Lot NumberP000242960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Assurity MRI Pacemaker UMRI; UltiPace Lead UMRI
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale